Alert archive / Tennessee / Flash Flood Warnings in 2015
Flash Flood Warning 18, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Dec 25, 2015, 11:38 AM EST for Bradley County, Hamilton County, Polk County, Tennessee. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2015, 11:38 AM EST (16:38 UTC)
- Expired
- Dec 25, 2015, 2:45 PM EST
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bradley County, TN, Hamilton County, TN, Polk County, TN
The radar
The Northeast Alabama radar (KHTX), 117 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 12:00 PM EST | FLOOD | Benton, TN | HWY 411 AND HWY 64 FLOODED. MUDSLIDES ACROSS HWY 64. |
| Dec 25, 12:00 PM EST | FLOOD | Chattanooga, TN | ONE HOME FLOODED. SOME ROADS COVERED WITH WATER. |
| Dec 25, 12:00 PM EST | FLOOD | Cleveland, TN | 1 FAMILY DISPLACED FROM HOME DUE TO FLOODING. |
| Dec 25, 12:30 PM EST | FLOOD | Chattanooga, TN | SEVERAL ROADS FLOODED ACROSS THE METRO AREA. |
| Dec 25, 1:30 PM EST | FLOOD | Middle Valley, TN | NUMEROUS REPORTS OF STREET FLOODING ACROSS THE MIDDLE VALLEY/HIXSON/SODDY DAISY AREA. |
| Dec 25, 1:50 PM EST | FLOOD | Cleveland, TN | MANY MAJOR ROADS ARE IMPASSABLE DUE TO FLOODING. THESE INCLUDE HWY11 AND HWY64. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 303 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
298
WGUS54 KMRX 251638
FFWMRX
TNC011-065-139-251945-
/O.NEW.KMRX.FF.W.0018.151225T1638Z-151225T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1138 AM EST FRI DEC 25 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
POLK COUNTY IN EAST TENNESSEE...
BRADLEY COUNTY IN EAST TENNESSEE...
HAMILTON COUNTY IN EAST TENNESSEE...
* UNTIL 245 PM EST
* AT 1137 AM EST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...SODDY-DAISY...SIGNAL
MOUNTAIN...WALDEN...LAKESITE...CHARLESTON...RIDGESIDE...HARRISON...
EAST CLEVELAND...WILDWOOD LAKE...SOUTH CLEVELAND...FAIRMOUNT...RED
BANK...COLLEGEDALE...CALHOUN...OOLTEWAH AND CONASAUGA.
ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3499 8546 3507 8536 3511 8538 3511 8539
3541 8502 3539 8503 3538 8503 3536 8497
3529 8495 3536 8487 3529 8473 3527 8475
3524 8470 3527 8467 3528 8449 3524 8436
3520 8435 3522 8432 3521 8429 3499 8433
$$
DHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Dec 25, 9:55 AM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Dec 25, 9:55 AM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
955 AM EST FRI DEC 25 2015
.DISCUSSION...FORECAST FOR TODAY APPEARS TO BE ON TRACK. WILL BUMP
UP POPS TO NEAR 100 PERCENT EVERYWHERE...AND WILL TWEAK TEMPS AND
DEW POINTS. FLOOD WATCH STILL LOOKS GOOD...AND STILL CANNOT RULE
OUT A FEW SEVERE/STRONG STORMS ON THIS ACTIVE CHRISTMAS DAY.
UPDATE OUT SOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 71 64 75 64 / 100 60 30 20
KNOXVILLE MCGHEE TYSON AIRPORT, TN 71 61 73 60 / 100 60 30 20
OAK RIDGE, TN 70 62 73 60 / 100 80 40 20
TRI CITIES AIRPORT, TN 68 57 70 56 / 100 60 40 20
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH THROUGH SATURDAY MORNING FOR CHEROKEE-CLAY.
TN...FLOOD WATCH THROUGH SATURDAY MORNING FOR ANDERSON-BLEDSOE-BLOUNT
SMOKY MOUNTAINS-BRADLEY-CAMPBELL-CLAIBORNE-COCKE SMOKY
MOUNTAINS-EAST POLK-GRAINGER-HAMBLEN-HAMILTON-HANCOCK-
HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-MARION-MCMINN-MEIGS-
MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST
COCKE-NORTHWEST GREENE-NORTHWEST MONROE-RHEA-ROANE-SCOTT TN-
SEQUATCHIE-SEVIER SMOKY MOUNTAINS-SOUTHEAST CARTER-
SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-
WASHINGTON TN-WEST POLK.
VA...FLOOD WATCH THROUGH SATURDAY MORNING FOR LEE-RUSSELL-SCOTT-
WASHINGTON-WISE.
&&Hazardous weather outlook, Dec 25, 4:08 AM EST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 408 AM EST FRI DEC 25 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-260915- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 408 AM EST FRI DEC 25 2015 /308 AM CST FRI DEC 25 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD SHOWERS AND STORMS ARE EXPECTED TO CONTINUE TODAY INTO TONIGHT WITH HEAVY RAINFALL. EXCESS RAINFALL WILL CAUSE FLOODING OF LOW LYING AREAS..RIVERS AND STREAMS. A FEW STORMS COULD BECOME STRONG TO SEVERE LATE THIS MORNING INTO THIS AFTERNOON WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... WITH ABUNDANT RECENT RAINFALL...THE GROUND WILL REMAIN NEAR SATURATED AS THE NEXT SYSTEM MOVES IN MONDAY INTO EARLY TUESDAY. THIS COULD LEAD TO ADDITIONAL LOCALIZED FLOODING AS SCATTERED SHOWERS AND THUNDERSTORMS MOVE ACROSS THE REGION. ADDITIONALLY...AN INCREASE IN WINDS WILL ACCOMPANY THIS SYSTEM AND STRONG...GUSTY WINDS CAN BE EXPECTED OVER HIGHER ELEVATIONS...MAINLY MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE NEXT FEW DAYS.
In the hours before
Special weather statement, Dec 25, 10:33 AM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1033 AM EST FRI DEC 25 2015
TNZ012>014-035>037-067>069-251615-
ROANE TN-KNOX TN-CAMPBELL TN-SCOTT TN-LOUDON TN-ANDERSON TN-
CLAIBORNE TN-MORGAN TN-UNION TN-
1033 AM EST FRI DEC 25 2015
SIGNIFICANT WEATHER ADVISORY FOR ROANE...KNOX...CAMPBELL...SCOTT...
LOUDON...ANDERSON...CLAIBORNE...MORGAN...AND UNION COUNTIES UNTIL
1115 AM EST...
AT 1033 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF HUNTSVILLE
TO 12 MILES SOUTHWEST OF JACKSBORO TO 6 MILES NORTH OF MIDTOWN...AND
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...LA FOLLETTE...KINGSTON...
FARRAGUT...OLIVER SPRINGS...JACKSBORO...MIDTOWN...HARRIMAN...
CARYVILLE...LAKE CITY...NORRIS...OAKDALE...ROYAL BLUE...ELK VALLEY...
SMOKEY JUNCTION...KARNS...DEARMOND AND ROSEDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3651 8384 3617 8388 3582 8416 3592 8468
3622 8445 3654 8439
TIME...MOT...LOC 1533Z 276DEG 29KT 3647 8432 3622 8436 3598 8455
SRSpecial weather statement, Dec 25, 10:41 AM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1041 AM EST FRI DEC 25 2015
TNZ081-084>086-098>102-251630-
MEIGS TN-BRADLEY TN-MARION TN-HAMILTON TN-NORTHWEST MONROE TN-
WEST POLK TN-SEQUATCHIE TN-EAST POLK TN-MCMINN TN-
1041 AM EST FRI DEC 25 2015
SIGNIFICANT WEATHER ADVISORY FOR MEIGS...BRADLEY...MARION...
HAMILTON...NORTHWEST MONROE...WEST POLK...SEQUATCHIE...EAST POLK...
AND MCMINN COUNTIES UNTIL 1130 AM EST/1030 AM CST/...
AT 1040 AM EST /940 AM CST/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SODDY-DAISY TO
16 MILES SOUTHEAST OF JASPER...AND MOVING EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...ATHENS...MADISONVILLE...JASPER...BENTON...
SODDY-DAISY...SIGNAL MOUNTAIN...ETOWAH...WALDEN...LAKESITE...
WHITWELL...KIMBALL...CHARLESTON...RIDGESIDE...WILDWOOD LAKE...
FAIRMOUNT...SOUTH CLEVELAND...HARRISON AND EAST CLEVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3499 8571 3521 8559 3537 8525 3536 8523
3539 8520 3543 8505 3541 8501 3545 8497
3544 8492 3547 8489 3560 8433 3499 8453
TIME...MOT...LOC 1540Z 252DEG 50KT 3530 8511 3484 8551
SRSpecial weather statement, Dec 25, 10:45 AM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1045 AM EST FRI DEC 25 2015
TNZ067>069-071-085-086-251630-
ROANE TN-KNOX TN-NW BLOUNT TN-LOUDON TN-NORTHWEST MONROE TN-
MCMINN TN-
1045 AM EST FRI DEC 25 2015
SIGNIFICANT WEATHER ADVISORY FOR ROANE...KNOX...NW BLOUNT...LOUDON...
NORTHWEST MONROE...AND MCMINN COUNTIES UNTIL 1130 AM EST...
AT 1045 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KINGSTON TO NEAR
LOUDON TO NEAR ATHENS...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MARYVILLE...ATHENS...LENOIR CITY...ALCOA...KINGSTON...
SWEETWATER...ROCKWOOD...LOUDON...MADISONVILLE...FARRAGUT...
LOUISVILLE...ROCKFORD...EAGLETON VILLAGE...MIDTOWN...FAIRVIEW...
HARRIMAN...ENGLEWOOD...VONORE AND GREENBACK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3541 8480 3568 8461 3593 8464 3586 8419
3602 8403 3601 8388 3582 8380 3548 8408
3542 8416
TIME...MOT...LOC 1545Z 257DEG 38KT 3591 8447 3572 8444 3543 8467
SRSpecial weather statement, Dec 25, 11:12 AM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1112 AM EST FRI DEC 25 2015
TNZ013>016-036>039-069-070-073-251700-
KNOX TN-HAWKINS TN-NORTH SEVIER TN-JEFFERSON TN-CAMPBELL TN-
HAMBLEN TN-ANDERSON TN-CLAIBORNE TN-GRAINGER TN-UNION TN-HANCOCK TN-
1112 AM EST FRI DEC 25 2015
SIGNIFICANT WEATHER ADVISORY FOR KNOX...HAWKINS...NORTH SEVIER...
JEFFERSON...CAMPBELL...HAMBLEN...ANDERSON...CLAIBORNE...GRAINGER...
UNION...AND HANCOCK COUNTIES UNTIL NOON EST...
AT 1111 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
HARROGATE-SHAWANEE TO NEAR PLAINVIEW TO NEAR LOUISVILLE...AND MOVING
EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MORRISTOWN...SEVIERVILLE...ALCOA...JEFFERSON CITY...
DANDRIDGE...MAYNARDVILLE...SNEEDVILLE...RUTLEDGE...FARRAGUT...NEW
TAZEWELL...BEAN STATION...TAZEWELL...WHITE PINE...PLAINVIEW...NEW
MARKET...RUSSELLVILLE...HARROGATE-SHAWANEE...STRAWBERRY PLAINS AND
HALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3627 8318 3593 8343 3587 8398 3588 8400
3588 8402 3587 8402 3586 8407 3585 8421
3589 8425 3620 8402 3656 8396 3659 8316
TIME...MOT...LOC 1611Z 262DEG 43KT 3655 8379 3621 8384 3590 8407
SRSpecial weather statement, Dec 25, 11:27 AM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1127 AM EST FRI DEC 25 2015
TNZ040-068>074-085>087-251715-
KNOX TN-SEVIER SMOKY MOUNTAINS TN-NORTH SEVIER TN-JEFFERSON TN-
NORTHWEST COCKE TN-BLOUNT SMOKY MOUNTAINS TN-SOUTHEAST MONROE TN-
NW BLOUNT TN-LOUDON TN-NORTHWEST MONROE TN-MCMINN TN-
1127 AM EST FRI DEC 25 2015
SIGNIFICANT WEATHER ADVISORY FOR KNOX...SEVIER SMOKY MOUNTAINS...
NORTH SEVIER...JEFFERSON...NORTHWEST COCKE...BLOUNT SMOKY
MOUNTAINS...SOUTHEAST MONROE...NW BLOUNT...LOUDON...NORTHWEST
MONROE...AND MCMINN COUNTIES UNTIL 1215 PM EST...
AT 1127 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF KNOXVILLE
TO EAGLETON VILLAGE TO 10 MILES EAST OF MADISONVILLE...AND MOVING
EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MARYVILLE...SEVIERVILLE...ATHENS...ALCOA...NEWPORT...
MADISONVILLE...GATLINBURG...DANDRIDGE...PIGEON FORGE...LOUISVILLE...
ROCKFORD...EAGLETON VILLAGE...ENGLEWOOD...VONORE...GREENBACK...
FRIENDSVILLE...PITTMAN CENTER...TOWNSEND AND MOUNT VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3539 8465 3580 8416 3595 8409 3604 8318
3589 8328 3558 8359 3557 8359 3556 8376
3552 8387 3541 8401 3540 8402
TIME...MOT...LOC 1627Z 256DEG 41KT 3598 8380 3578 8390 3551 8417
SRSpecial weather statement, Dec 25, 11:31 AM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1131 AM EST FRI DEC 25 2015
TNZ084>087-099>102-251715-
MEIGS TN-BRADLEY TN-HAMILTON TN-SOUTHEAST MONROE TN-
NORTHWEST MONROE TN-WEST POLK TN-EAST POLK TN-MCMINN TN-
1131 AM EST FRI DEC 25 2015
SIGNIFICANT WEATHER ADVISORY FOR MEIGS...BRADLEY...HAMILTON...
SOUTHEAST MONROE...NORTHWEST MONROE...WEST POLK...EAST POLK...AND
MCMINN COUNTIES UNTIL 1215 PM EST...
AT 1131 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF CHARLESTON
TO NEAR CLEVELAND TO 13 MILES SOUTHEAST OF RIDGESIDE...AND MOVING
EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ATHENS...BENTON...DUCKTOWN...ETOWAH...CHARLESTON...EAST
CLEVELAND...WILDWOOD LAKE...SOUTH CLEVELAND...HARRISON...
COLLEGEDALE...ENGLEWOOD...TELLICO PLAINS...CALHOUN...MOUNT VERNON...
BIG SPRING...DENTVILLE...OOLTEWAH...HILLSVIEW AND CONASAUGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3499 8525 3517 8511 3543 8508 3541 8502
3543 8499 3543 8414 3526 8421 3522 8429
3513 8430 3499 8442
TIME...MOT...LOC 1631Z 265DEG 33KT 3540 8481 3521 8483 3493 8504
SRThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 9:34 PM EST | River Flood Warning | MRX | Bledsoe, Marion, Sequatchie | 4 days |
| Dec 25, 9:27 AM EST | Special Weather Statement | MRX | Bledsoe, Rhea | 33 min |
| Dec 25, 10:02 AM EST | River Flood Warning | MRX | Hamilton | 5 days |
| Dec 25, 10:05 AM EST | Special Weather Statement | MRX | Meigs, Rhea, Roane | 40 min |
| Dec 25, 10:24 AM EST | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 3 hr |
| Dec 25, 10:33 AM EST | Special Weather Statement | MRX | Anderson, Campbell | 42 min |
| Dec 25, 10:41 AM EST | Special Weather Statement | MRX | Bradley, Hamilton, McMinn, Marion, Polk | 49 min |
| Dec 25, 10:45 AM EST | Special Weather Statement | MRX | Blount, Knox, Loudon, McMinn, Monroe, Roane | 45 min |
| Dec 25, 10:49 AM EST | Flash Flood Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 3 hr |
| Dec 25, 11:12 AM EST | Special Weather Statement | MRX | Claiborne, Grainger, Hamblen, Hancock, Jefferson, Knox and 1 more | 48 min |
| Dec 25, 11:25 AM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Loudon, Morgan, Roane, Scott | 3 hr |
| Dec 25, 11:27 AM EST | Special Weather Statement | MRX | Blount, Monroe, Sevier | 48 min |
| Dec 25, 11:29 AM EST | Areal Flood Advisory | MRX | Bradley, McMinn, Monroe, Polk | 3 hr |
| Dec 25, 11:31 AM EST | Special Weather Statement | MRX | Bradley, McMinn, Polk | 44 min |
| Dec 25, 12:01 PM EST | Areal Flood Advisory | MRX | Blount, Claiborne, Grainger, Hamblen, Hancock, Hawkins and 4 more | 3 hr |
| Dec 25, 12:10 PM EST | Special Weather Statement | MRX | Polk | 50 min |
| Dec 25, 12:16 PM EST | Areal Flood Warning | MRX | Anderson, Campbell, Morgan, Scott | 3 hr |
| Dec 25, 12:47 PM EST | Areal Flood Warning | MRX | Bledsoe, Meigs, Rhea, Roane | 12 hr |
| Dec 25, 12:57 PM EST | Areal Flood Warning | MRX | Loudon, McMinn, Monroe | 12 hr |
| Dec 25, 1:31 PM EST | Areal Flood Warning | MRX | Anderson, Blount, Knox | 6 hr |
| Dec 25, 1:42 PM EST | Areal Flood Warning | MRX | Hamilton, Marion, Sequatchie | 15 hr |
| Dec 25, 2:01 PM EST | Areal Flood Advisory | MRX | Claiborne, Cocke, Grainger, Hamblen, Jefferson, Sevier and 1 more | 6 hr |
| Dec 25, 2:09 PM EST | Areal Flood Warning | MRX | Bradley, Polk | 12 hr |
| Dec 25, 3:15 PM EST | Areal Flood Warning | MRX | Anderson, Campbell, Morgan, Scott | 9 hr |
Nearby
Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.